MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716170
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Failure to Anastomose (1028); Pain (1994)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the shaft of the skin level device (sld) was broken, just prior to the time that it was due for a regular change.The patient went to the emergency department in pain with a leaking stoma for a day.The sld was found to be leaking.The patient was referred to the percutaneous endoscopic gastrostomy (peg) clinic in 4 days time with skin burns around the sld dressings.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 16FR X 1.7CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02748
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17970215
Report Number9612030-2023-03840
Device Sequence Number7670553
Product Code KNT
UDI-Device Identifier10884521010994
UDI-Public10884521010994
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716170
Device Catalogue Number716170
Device Lot Number2113126564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown